# SDR 5APR577Y22

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N776AF
- Make and model: Pilats PC1247
- Aircraft serial: 776
- Aircraft time: 2,238 hours, 2,074 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,238 hours, 2,074 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Mlg
- Part time: 1,745 hours, 1,766 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSP, THE LT BRAKE OTBD DISC WAS DISCOVERED TO BE CRACKED.  REMOVED AND REPLACED THE LT BRAKE ASSY IAW MFG INSTUCTIONS.
